Complexity relaxation of the tensor product model transformation for higher dimensional problems

Baranyi, Péter Zoltán and Petres, Zoltán and Korondi, Péter and Yam, Yeung and Hashimoto, Hideki (2007) Complexity relaxation of the tensor product model transformation for higher dimensional problems. Asian Journal of Control, 9 (2). pp. 195-200.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:26
Last Modified: 11 Dec 2012 15:26
URI: http://eprints.sztaki.hu/id/eprint/4398

Update Item Update Item